Publications

Found 417 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
Almeida J. Overlapping of words in rational languages. In: Combinatorics on words (Waterloo, Ont., 1982). Academic Press, Toronto, ON; 1983. 1. p. 119-131p. Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
Almeida J, Klíma O, Kunc M.. The ω-inequality problem for concatenation hierarchies of star-free languages. Forum Mathematicum. 2018;30:663-679.Edit
[2017-25] Almeida J, Klíma O. On the insertion of n-powers .Edit
Almeida J. On finite simple semigroups. Proc. Edinburgh Math. Soc. (2). 1991;34:205-215.Edit
[2004-18] Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a proble .Edit
Almeida J, Costa A. Infinite-vertex free profinite semigroupoids and symbolic dynamics. J. Pure Appl. Algebra. 2009;213:605-631.Edit
Almeida R, Martínez JP, Rocha AP, Laguna P. Multilead ECG Delineation Using Spatially Projected Leads From Wavelet Transform Loops. {IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING}. 2009;{56}:{1996-2005}.Edit
[2006-44] Almeida J, Costa JC, Zeitoun M. Pointlike sets with respect to R and J .Edit
Almeida J. On hyperdecidable pseudovarieties of simple semigroups. Internat. J. Algebra Comput.. 2000;10:261-284.Edit
Almeida J, Azevedo A. The join of the pseudovarieties of $\scr R$-trivial and $\scr L$-trivial monoids. J. Pure Appl. Algebra. 1989;60:129-137.Edit
Almeida J, Volkov M. Subword complexity of profinite words and subgroups of free profinite semigroups. Internat. J. Algebra Comput.. 2006;16:221-258.Edit
[2015-33] Almeida J, Costa JC, Zeitoun M. Factoriality and the Pin-Reutenauer procedure .Edit
Almeida J. On a problem of Brzozowski and Fich. In: Semigroups and applications (St. Andrews, 1997). World Sci. Publ., River Edge, NJ; 1998. 1. p. 1-17p. Edit
[2009-29] Almeida J, Margolis SW, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal'cev products .Edit
Almeida J. The mathematician Hugo Ribeiro. Portugal. Math.. 1995;52:1-14.Edit
Almeida M, Moreira N, Reis R. Finite automata minimization algorithms. Wang J, editor Chapman and Hall/CRC Press 2012.Edit
Almeida J, Costa A. Equidivisible pseudovarieties of semigroups. Publicationes Mathematicae. 2017;90(3-4):435-453.Edit
Almeida J. Minimal nonpermutative pseudovarieties of semigroups. I, II. Pacific J. Math.. 1986;121:257-270, 271-279.Edit
[2005-41] Almeida J. Engel elements in groups and dynamical systems defining nilpotency in finite groups .Edit
Almeida J, Escada AP. Semidirect products with the pseudovariety of all finite groups. In: Words, languages & combinatorics, III (Kyoto, 2000). World Sci. Publ., River Edge, NJ; 2003. 1. p. 1-21p. Edit
Almeida R, Dias C, Silva ME, Rocha AP. ARFIMA-GARCH Modeling of HRV: Clinical Application in Acute Brain Injury. In: Complexity and Nonlinearity in Cardiovascular Signals. Cham: Springer International Publishing; 2017. 4. p. 451-468p. Edit
Almeida J, Costa A. A note on pseudovarieties of completely regular semigroups. Bulletin of the Australian Mathematical Society. 2015;92(2):233-237.Edit
Almeida J, Silva PV. SC-hyperdecidability of $\bf R$. Theoret. Comput. Sci.. 2001;255:569-591.Edit

Pages